# SDR CA081218002

- Difficulty date: December 16, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Urocop EC120B
- Engine: Tmeca ARRIU2F
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSP ON NEWLY DELIVERED ACFT, DISCOVERED A .5 INCH COUNTERSINK RESTING UNDER ACFT TRANSMISSION. NO DAMAGE WAS FOUND BUT THE TOOL IS LARGE ENOUGH TO HAVE CAUSED FLIGHT CONTROL INTERFERENCE OR TO HAVE CONTACTED THE ROTOR BRAKE DISK. TOOL WAS REMOVED. NO FURTHER ACTION TAKEN.
